Academic Journals Database
Disseminating quality controlled scientific knowledge

Perturbative methods for inverse problems on degenerate differential equations Metodi perturbativi per problemi inversi su equazioni differenziali degeneri

ADD TO MY LIST
 
Author(s): Angelo Favini

Journal: Bruno Pini Mathematical Analysis Seminar
ISSN 2240-2829

Volume: 3;
Issue: 1;
Start page: 88;
Date: 2012;
Original page

Keywords: pertubative methods | inverse problems | degenerate differential equations

ABSTRACT
Pertubation results for linear relations satisfying a resolvent condition of weak parabolic type are established. Such results are applied to solve some inverse problems for degenerate differential equations, supplying a new method which avoids any fixed-point argument and essentially consists in reducing the original inverse problem to an auxiliary direct one.Vengono provati teoremi di perturbazione per relazioni lineari soddisfacenti una condizione risolvente di tipo debolmente parabolica. Tali risultati sono applicati a problemi inversi per equazioni differenziali degeneri, fornendo un nuovo metodo perturbativo che evita l'uso di argomenti come punto fisso e che essenzialmente consiste nel ridurre l'originale problema inverso ad un problema ausiliario diretto.
Affiliate Program      Why do you need a reservation system?